Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 69, Issue 1, Winter 2013  pp. 209-231.

Multiplication operators on the weighted Lipschitz space of a tree

Authors Robert F. Allen (1), Flavia Colonna (2), and Glenn R. Easley (3)
Author institution: (1) Department of Mathematics, Univ. of Wisconsin-La Crosse, La Crosse, WI, 54601, U.S.A.
(2) Department of Mathematical Sciences, George Mason University, Fairfax, VA, 22030, U.S.A.
(3) System Planning Corporation, 3601 Wilson Boulevard, Arlington, VA 22201, U.S.A.

Summary:  We study the multiplication operators on the weighted Lipschitz space $\LipW$ consisting of the complex-valued functions $f$ on the set of vertices of an infinite tree $T$ rooted at $o$ such that $\sup\limits_{v\ne o}|v||f(v)-f(v^-)|<\infty$, where $|v|$ denotes the distance between $o$ and $v$ and $v^-$ is the neighbor of $v$ closest to $o$. For the multiplication operator, we characterize boundedness, compactness, provide estimates on the operator norm and the essential norm, and determine the spectrum. We prove that there are no isometric multiplication operators or isometric zero divisors on $\LipW$.

Keywords:  multiplication operators, Lipschitz space, trees

Contents    Full-Text PDF